# SDR UPS99231098

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201331
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SEAT TRACK AT BS 379, LBL 1, WL 208.  REMOVED CORROSION ON SEAT TRACK, FOUND TO BE OUT OF LIMITS PER SRM 51-10-6 AND SRM 53-10-1.  REMOVED CORRODED SEAT  TRACK FROM BS 360 TO 545, BL 0 AND INSTALLED NEW SEAT TRACK PER SRM 51-30-2.
